# SDR SWIA2020090152103

- Difficulty date: July 25, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H ANGLE ON FWD END OF BATT RIB AT WS 53.60 IS CORRODED AROUND CANNON PLUG CONNECTERS.   (C-CHECK) RO 8/28/2020    REMOVED CORROSION FROM THE RH ANGLE REF. CRJ200 SRM.  ORIGINAL THICKNESS OF ANGLE = .080" REF CRJ200 SRM, MATERIAL REMAINING AFTER BLEND = .031", MATERIAL LOSS = .049", BLEND IS OUT OF LIMITS REF CRJ200 SRM.    REMOVED AND REPLACED THE CORRODED RH ANGLE (P/N 601R10203-34) ON FWD END OF BATT RIB AT WS 53.60 REF DWG, AND CRJ200 SRM.
